# SDR AALA2018091439033

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 58,600 hours, 21,984 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Faulty
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE R2  DOOR SHOWED NOT ARMED, DURING CRUISE,  THE HANDLE WAS IN THE ARMED POSITION.  MAINTENANCE OPENED THE R2 DOOR,  NO DEBRIS NOTED,  ARMED & DISARMED THE SLIDE IN CLOSED POSITION IAW  MM 52-73-00.
